MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV05F180/60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd_1032 - sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 5-4mm amplatzer duct occluder was implanted in the patient using a 5f amplatzer torqvue delivery system.The occluder was implanted.A control echocardiogram performed immediately after device implantation in the catheterization laboratory and it was noted that the anterior valve chord rupture of tricuspid valve.The rupture occurred while advancing the delivery sheath through the tricuspid valve, most likely due to a patient¿sheath size mismatch, which led to the rupture of a chord of the anterior leaflet of the tricuspid valve.There was no intervention required.The patient is clinically stable, did not require medication despite the tricuspid regurgitation, and was discharged 24 hours after the ductus arteriosus closure procedure.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event for patient effects of vascular dissection was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, the reported vascular dissection appears to be related to procedural conditions.The reported serious injury/ illness/ impairment was a result of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
Clinical information: crd_1032 - sh device registry, patient site: (b)(6).It was reported that on (b)(6) 2025, a 5-4mm amplatzer duct occluder was implanted in the patient using a 5f amplatzer torqvue delivery system.The occluder was implanted.A control echocardiogram performed immediately after device implantation in the catheterization laboratory and it was noted that the anterior valve chord rupture of tricuspid valve.The rupture occurred while advancing the delivery sheath through the tricuspid valve, most likely due to a patient¿sheath size mismatch, which led to the rupture of a chord of the anterior leaflet of the tricuspid valve.There was no intervention required.The patient is clinically stable, did not require medication despite the tricuspid regurgitation, and was discharged 24 hours after the ductus arteriosus closure procedure.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23154864
Report Number2135147-2025-05448
Device Sequence Number17447545
Product Code DQY
UDI-Device Identifier00811806010755
UDI-Public(01)00811806010755(17)271031(10)10625687
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ITV05F180/60
Device Catalogue Number9-ITV05F180/60
Device Lot Number10625687
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight3 KG